# SDR GTIA2019091534626

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 13,796 hours, 6,281 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Contaminated
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR CONTAMINATED (QUALITY ODOR EVENT ) ( APU BLEED AIR SUPPLY SYSTEM ). ACCOMPLISHED TSM 05-50-00-810-931-A. PERFORMED DECONTAMINATION OF THE ENVIRONMENT CONTROL SYSTEM PER AMM 21-00-00-615-002-A (APU) & 21-00-00-615-004-A (ENGINE). NO ODOR NOTED. THIS CLEARS DMI # 251561501, MOC NOTIFED.
